# SDR SWIA2020071751801

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 41,116 hours, 36,829 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH WNDSHLD CRACKED AT CENTER TOP PORTION OF OUTER GLASS PLY.    REMOVED AND REPLACED THE PILOTS WINDSHIELD.
